# SDR AALA202401096635

- Difficulty date: January 2, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 25,668 hours, 11,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE RED PULL HANDLE BROKEN/ DETACHED. L1 DOOR SLIDE REPLACED.
